# SDR CA970603026

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: RG9080J4A
- Condition: Failed
- Location: Fuel Boost
- Component: Romec, RG9080J4A
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) PILOT REPORTED ENGINE QUIT AT LOW RPM WITH AIRCRAFT FUEL BOOSTER PUMP CIRCUIT BREAKER  PULLED AND EMERGENCY  PUMP OFF.  GROUND RUN CONFIRMED PRESSURE DROP FROM 40 PSI TO APPROXIMATELY 35 PSI, FLUCTUATED BETWEEN 800 AND 1000 RPM ON ENGINE, BELOW ARO LINE, WITH BOOSTER PUMP OFF AND UNSTABLE AT 42 TO 44 PSI WITH BOOSTER PUMP ON.  NEW PUMP INSTALLED.   GROUND RUN SERVICEABLE.
